Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 14, Number 7

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 14, Number 7 (1908)
Bull. Amer. Math. Soc. 14 (1908)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 14, Number 7 (1908)
Bull. Amer. Math. Soc. 14 (1908)
More Information
Full-text PDF Free Access     Request Permissions
Subjective geometry
G. W. Hill.
Bull. Amer. Math. Soc. 14 (1908), 305-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558614
On higher congruences and modular invariants
L. E. Dickson.
Bull. Amer. Math. Soc. 14 (1908), 313-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558615
Note on Jacobi’s equation in the calculus of variations
Max Mason.
Bull. Amer. Math. Soc. 14 (1908), 318-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558616
On the distance from a point to a surface
E. R. Hedrick.
Bull. Amer. Math. Soc. 14 (1908), 321-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558617
A geometric representation of the Galois field
L. I. Neikirk.
Bull. Amer. Math. Soc. 14 (1908), 323-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558618
Concerning the degree of an irreducible linear homogeneous group
W. B. Fite.
Bull. Amer. Math. Soc. 14 (1908), 326-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558619
On the Lorentzian transformation and the radiation from a moving electron
F. R. Sharpe.
Bull. Amer. Math. Soc. 14 (1908), 330-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558620
Notes
Bull. Amer. Math. Soc. 14 (1908), 341-347
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 14 (1908), 347-350
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

On the Resolution of Higher Singularities of Algebraic Curves into Ordinary Nodes, by B. M. Walker.
Reviewer: H. S. White
Bull. Amer. Math. Soc. 14 (1908), 336-337
Review information
Full-text PDF Free Access
Die Kegelschnitte des Gregorius a St. Vincentio in vergleichender Bearbeitung, by Karl Bopp.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 14 (1908), 337-338
Review information
Full-text PDF Free Access
Annuaire du Bureau des Longitudes pour l'An.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 14 (1908), 338-339
Review information
Full-text PDF Free Access
Die Zustandsgleichung der Gase und Flüssigkeiten und die Kontinuitätstheorie, by J. P. Kuenen.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 14 (1908), 339-341
Review information
Full-text PDF Free Access